# SDR 2010FA0000249

- Difficulty date: March 9, 2010
- Submitted: March 19, 2010
- Operation: General aviation
- Aircraft: N519BG
- Make and model: Beech 95-B55
- Aircraft serial: TC2321
- Engine: Cont IO470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 653888
- Condition: Spalled
- Location: Engine
- Part time: 1,175 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CYLINDERS HAD LOW COMPRESSION.  REMOVED CYLINDERS AND FUND LIFTERS HAD SPALLING AND CAM SHAFT WAS WORN.  LIFTER PN 653888 AND PN 653877 INSTALLED.  THESE PN ARE DESIGNATED AS NOT AFFECTED BY MSB 09-8 OR AD 2009-24-52.
